# SDR P5CA2023042300019

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 41,400 hours, 6,851 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rod
- Part number: 116U4252159
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW REFUEL PANEL I/B ROD CLEVIS PN: 116U4252-159 FOUND ELONGATED.( LHW REFUEL PANEL I/B ROD CLEVIS PN: 116U4252-159 FABRICATED AND REPLACED IAW RI-52-49-16198 REV.A )
